Journal of Japan Industrial Management Association
Online ISSN : 2187-9079
Print ISSN : 1342-2618
ISSN-L : 1342-2618
Research Letter
A Numerical Analysis Procedure for Improving Performance of Hoeffding Probability Inequality
Takumu MITSUOKAIkuo ARIZONOYasuhiko TAKEMOTO
Author information
JOURNALS FREE ACCESS

2020 Volume 71 Issue 2 Pages 76-79

Details
Abstract

Hoeffding probability inequality has been known as the best theoretical way for evaluating the upper bound of upper probability about the average of some random variables based on limited stochastic properties such as the expectation, variance and codomain in each random variable. In this study, based on Hoeffding probability inequality, we address a numerical analysis procedure for improving the performance to evaluate the upper bound of upper probability about the average of some random variables.

Information related to the author
© 2020 Japan Industrial Management Association
Previous article
feedback
Top